Mirena - side effects after taken out

Posted by soccermom on 03/27/06 12:11:18 PM

Thank you all for giving my symptoms validity! I thought I was just going through mid-life crisis. I am scheduled to have my mirena out next week so please tell me what to expect for the first few days, weeks etc. Did your OB-GYN give you crap about having it taken out?

ReplyPosted ByDate & Time
Re: Mirena - side effects after taken outjackflash 0 04/04/06 1:53:41 AM
Re: Mirena - side effects after taken outthe gryphon 1 03/30/06 12:34:53 PM
Re: Mirena - side effects after taken outskigirl 2 03/30/06 9:57:44 AM
Re: Mirena - side effects after taken outMs. Tammie 3 03/29/06 2:34:38 PM
Name/Nickname:
Subject:
Message:
CAPTCHA
Enter combination shown above: [ Different Combination ]

Chronic Constipation
Formulated by a Naturopathic Doctor, this distinct product has helped thousands of sufferers. Learn more.